# SDR QMLA201902059015

- Difficulty date: February 2, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N613PA
- Make and model: Bell 407
- Aircraft serial: 53627
- Aircraft time: 2,802 hours, 5,524 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRANSMISSION CHIP LIGHT. FOUND CHIPS ON THE UPPER AND LOWER DETECTOR.  SECOND EVENT IN LESS THAN 10 FLIGHT HOURS
